# SDR DALA2020030301548

- Difficulty date: February 25, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,146 hours, 34,885 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AND MISSING FASTENERS ABOVE SPLICE STA ZFS= 52.267 AT VERTICAL STABILIZER LEADING EDGE (EHV) SUMMARY NRC 00491: VERTICAL STABILIZER LEADING EDGE WAS REPAIRED PER MD-90 SRM 55-30-05 VOLUME I PAR. 11, AD 5530-01044-05 AND DWG SG09550004 REV. D. PERFORM DVI (INITIAL 3,000 CYCLES AND REPETITIVE 3,000 CYCLES) PER MD90 SRM 55-30-05 STEP 10 PAR. D. (1) VOL. I LOG-PAGE UPDATED (1505084)
